Alert archive / Alabama / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 71, NWS Birmingham, AL

March 13, 2005Autauga County, Chilton County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Mar 13, 2005, 10:32 PM CST for Autauga County, Chilton County, Alabama. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 13, 2005, 10:32 PM CST (04:32 UTC)
Expired
Mar 13, 2005, 11:15 PM CST
In force
43 min
Issued by
NWS Birmingham, AL
Area
Counties, with a storm outline in the text

Counties Autauga County, AL, Chilton County, AL

The radar

The Birmingham radar (KBMX), 47 km from the middle of the area, began a volume at 04:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 4.5 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2005-03-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 491 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2005-03-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
491 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1546 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KBMX 140434
SVRBMX
ALC001-021-140515-
/O.NEW.KBMX.SV.W.0071.050314T0432Z-050314T0515Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1033 PM CST SUN MAR 13 2005

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN AUTAUGA COUNTY IN CENTRAL ALABAMA
  CHILTON COUNTY IN CENTRAL ALABAMA
  THIS INCLUDES THE CITY OF CLANTON

* UNTIL 1115 PM CST

* AT 1033 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
  A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY          
  SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS  
  WERE LOCATED ALONG A LINE EXTENDING FROM 11 MILES WEST OF THORSBY  
  TO 20 MILES SOUTHWEST OF CLANTON TO 26 MILES SOUTHWEST OF          
  CLANTON...OR ALONG A LINE EXTENDING FROM 16 MILES WEST OF 
  CLANTON TO 18 MILES NORTHEAST OF SELMA TO 12 MILES NORTHEAST 
  OF SELMA...AND MOVING EAST AT 40 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO      
  CLANTON...JEMISON...VERBENA AND MARBURY.

THIS IS A DANGEROUS LINE OF STORMS. IF YOU ARE IN THE PATH...PREPARE 
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD 
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... 
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3296 8685 3263 8686 3250 8682 3255 8650
      3269 8645 3301 8655

$$

MBS/91
1 follow-up statement
000 
WWUS54 KBMX 140452
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1052 PM CST SUN MAR 13 2005

ALC001-021-140515-
/O.CON.KBMX.SV.W.0071.000000T0000Z-050314T0515Z/
AUTAUGA AL-CHILTON AL-
1052 PM CST SUN MAR 13 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1115 PM CST FOR
CHILTON AND NORTHERN AUTAUGA COUNTIES...

AT 1052 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM THORSBY TO VERBENA TO 12
MILES SOUTHWEST OF POSEYS CROSSROADS...OR ALONG A LINE EXTENDING FROM
9 MILES NORTH OF CLANTON TO 9 MILES SOUTH OF CLANTON TO 14 MILES WEST
OF PRATTVILLE...MOVING EAST AT 40 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BILLINGSLEY...JEMISON...CLANTON...INGRAM AND MARBURY.

THIS IS A DANGEROUS LINE OF STORMS. IF YOU ARE IN THE PATH...PREPARE 
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD 
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... 
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 3296 8685 3263 8686 3250 8682 3255 8650
      3269 8645 3301 8655

$$

MBS/91

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 13, 3:05 PM CST, 7 hours 27 minutes earlier.

Area forecast discussion, Mar 13, 3:05 PM CST, 7 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
305 PM CST SUN MAR 13 2005

.SHORT TERM...(TONIGHT THROUGH MONDAY NIGHT)

MAIN QUESTIONS FOR THIS AFTERNOON AND TONIGHT WILL BE CHANCES FOR
THUNDERSTORMS AND SEVERE POTENTIAL...MAIN THREAT BEING HAIL.  PLENTY OF
INSTABILITY ACROSS THE AREA AND MOISTURE IS INCREASING THIS AFTERNOON.
MAIN FORCING IS COMING FROM HEATING, AND SFC FRONT TO OUR NORTH.  FRONT
WILL SLOWLY MOVE SOUTHWARD THIS AFTERNOON WITH SHOWERS AND THUNDERSTORMS
DEVELOPING ALONG THE FRONT AND THEN PUSHING SOUTHWARD THROUGH THE AREA
OVERNIGHT.  LLJ ALSO PICKS UP ACROSS CENTRAL ALABAMA BETWEEN 00Z AND 06Z.
AFTER 06Z JET MAX BEGINS SHIFTING EAST OF CWA AND MOST OF THE FORCING BREAKS
DOWN.   WITH THUNDERSTORMS ALREADY DEVELOPING IN WEST CENTRAL
ALABAMA...WILL HAVE TO ADJUST POPS FROM CATEGORICAL ACROSS THE NORTH
AND CENTRAL TO CHANCE SOUTH.  BEST CHANCE FOR STRONG TO SEVERE STORMS
APPEARS TO BE OVER WEST CENTRAL ALABAMA THIS EVENING.

NEXT PROBLEM IS TEMPERATURES.  ETA IS REALLY SLOW IN BRINGING THIS
FRONT DOWN AND DOESNT PUSH IT THROUGH OUR AREA UNTIL TOMORROW.
MORNING LOWS COULD RANGE FROM 40 IN THE NORTHWEST TO LOW 60S IN
SOUTHEAST.   WILL HAVE TO STAY CLOSE TO GUIDANCE.  MONDAY HIGHS
RANGE FROM THE MID 50S NORTH TO UPPER 60S SOUTH.

.LONG TERM (TUESDAY THROUGH SUNDAY)...
RUN TO RUN CONSISTENCY BETWEEN MEDIUM RANGE MODELS HAS A LOT TO BE
DESIRED...BUT SOLUTIONS AMONG THE GROUP ARE NOTHING WE HAVE NOT SEEN
OVER THE PAST SEVERAL DAYS. SPLIT FLOW PATTERN AND LONG WAVE TROUGH
OVER THE INTER-MOUNTAIN WEST WILL PLAY HAVOC WITH TIMING AND
STRENGTH OF EJECTING SHORT WAVE TROUGHS COMING OUT OF THE WEST.
ECMWF AND GFS DIVERGE THURSDAY/FRIDAY ON PROGRESSION/DAMPENING OF
SAID LONG WAVE TROUGH AS IT MOVES ACROSS THE SOUTHEASTERN US AND
TRANSITIONS BACK TO ZONAL FLOW. WILL GENERALLY ACCEPT HPC SOLUTION OF
SURFACE FRONTAL POSITIONS DAY 3 THROUGH 7. MODELS HAVE ADVERTISED
TRIPLE POINT COMING ACROSS ALABAMA FOR THE LAST SEVERAL RUNS...BUT
HOW FAR NORTH INTO OUR CWA WAS THE QUESTION. ALREADY HAVE COMPLEX
SYSTEM MOVING INTO OUR SOUTHERN CWA WITH MENTION OF THUNDER TUESDAY
NIGHT AND WEDNESDAY. THE HEAVIEST RAIN AMOUNTS WILL BE NEAR THE
SURFACE LOW TRACK AND AFFECTING THE SOUTHEAST HALF OF THE AREA WITH
PRECIP WATER VALUES APPROACHING 1.5 INCHES. GFS HAS ALSO SPEEDED UP
THE ARRIVAL OF THIS SYSTEM THE LAST FEW RUNS AND WILL ADJUST RAIN
TIMING INTO EARLIER PERIODS. GFS ENSEMBLE NUMBERS HAVE COME UP QUITE
A BIT FOR THE TUESDAY/WEDNESDAY TIME FRAME SO WILL INCREASE RAIN
CHANCES AREAWIDE TUESDAY/TUESDAY NIGHT. WILL ALSO INCREASE RAIN
CHANCES WEDNESDAY MAINLY EAST AND DECREASE IT A BIT WEST DUE TO
UNCERTAINTY AND TIMING. WIND GRIDS NEED ADJUSTING IN THIS TIME FRAME
TOO. WILL REMOVE POPS FROM THURSDAY EXCEPT FAR SOUTH WHERE
UNCERTAINTY EXIST ON HOW FAR AND FAST THE FRONT PUSHES SOUTH. WILL
KEEP THE REMAINDER OF THE EXTENDED DRY AT THIS TIME. ENSEMBLE GFS MOS
STILL HAS HIGH DEVIATIONS TUESDAY THROUGH THURSDAY FOR TEMPERATURES
AND WILL LEAN SLIGHTLY BELOW ENSEMBLE AVERAGES DUE TO CLOUDS AND RAIN
THIS SEGMENT.

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     48  56  40  55 /  90  20  10  60
ANNISTON    48  57  41  56 /  90  20  10  60
BIRMINGHAM  48  57  38  57 /  90  20  10  70
TUSCALOOSA  48  58  39  57 /  90  20  10  70
CALERA      48  58  40  58 /  90  20  10  70
AUBURN      55  66  51  61 /  50  40  20  70
MONTGOMERY  55  65  50  61 /  50  40  20  70
TROY        58  67  51  62 /  40  50  30  70

&&

.BMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

88/75
Hazardous weather outlook, Mar 13, 9:55 PM CST, 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
955 PM CST SUN MAR 13 2005

ALZ011>015-017>050-141330-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
955 PM CST SUN MAR 13 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...(OVERNIGHT).

A STRONG COLD FRONT WILL CONTINUE TO PUSH SLOWLY SOUTHWARD ACROSS
CENTRAL ALABAMA OVERNIGHT. ALTHOUGH THE SEVERE THUNDERSTORM WATCH
WILL BE ALLOWED TO EXPIRE, THUNDERSTORMS, SOME POSSIBLY STRONG, WILL
CONTINUE TO MOVE ACROSS THE AREA. THE MAIN THREAT FROM THESE
THUNDERSTORMS WILL BE SMALL HAIL, DANGEROUS CLOUD TO GROUND
LIGHTNING, AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...(MONDAY THROUGH SATURDAY).

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
NOT EXPECTED THROUGH THE OVERNIGHT HOURS.

In the hours before

Special weather statement, Mar 13, 9:29 PM CST, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
929 PM CST SUN MAR 13 2005

ALZ032-140400-
HALE-
929 PM CST SUN MAR 13 2005

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR HALE COUNTY UNTIL 1000 PM
CST...

...SMALL HAIL IS POSSIBLE FROM APPROACHING THUNDERSTORMS...

...WINDS 35 TO 45 MILES AN HOUR ARE POSSIBLE FROM APPROACHING
THUNDERSTORMS...

AT 925 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS FROM 13 MILES NORTH OF GREENSBORO TO 10 MILES
WEST OF GREENSBORO...MOVING EAST AT 30 MPH.

THESE SHOWERS AND THUNDERSTORMS WILL AFFECT AREAS IN AND NEAR
GREENSBORO AND NEWBERN THROUGH 1000 PM CST.

THE PRIMARY THREAT FROM THESE STORMS IS SMALL HAIL. HAIL UP TO ONE
HALF INCH IN DIAMETER...IS POSSIBLE. IF YOU ARE OUTDOORS IN THE
VICINITY OF THESE STORMS...TAKE SHELTER NOW.
Special weather statement, Mar 13, 9:37 PM CST, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
937 PM CST SUN MAR 13 2005

ALZ011-140415-
MARION-
937 PM CST SUN MAR 13 2005

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR MARION COUNTY UNTIL 1015
PM CST...

...SMALL HAIL IS POSSIBLE FROM APPROACHING THUNDERSTORMS...

AT 934 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS FROM BEXAR TO 9 MILES WEST OF GUIN...MOVING
EAST AT 35 MPH.

THESE SHOWERS AND THUNDERSTORMS WILL AFFECT AREAS IN AND NEAR
BEXAR...GUIN...GU-WIN...WESTON...HAMILTON...BRILLIANT...WHITEHOUSE
AND HACKLEBURG THROUGH 1015 PM CST.

THE PRIMARY THREAT FROM THESE STORMS IS SMALL HAIL. HAIL UP TO ONE
HALF INCH IN DIAMETER...IS POSSIBLE. IF YOU ARE OUTDOORS IN THE
VICINITY OF THESE STORMS...TAKE SHELTER NOW.
Special weather statement, Mar 13, 9:55 PM CST, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
955 PM CST SUN MAR 13 2005

ALZ033-034-140430-
BIBB-PERRY-
955 PM CST SUN MAR 13 2005

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR PERRY AND BIBB COUNTIES
UNTIL 1030 PM CST...

...SMALL HAIL IS POSSIBLE FROM APPROACHING THUNDERSTORMS...

AT 952 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS FROM BRENT TO 12 MILES WEST OF HEIBERGER...
MOVING EAST AT 40 MPH.

THESE SHOWERS AND THUNDERSTORMS WILL AFFECT AREAS IN AND NEAR
CENTREVILLE...BRENT...HEIBERGER AND OAKMULGEE THROUGH 1030 PM CST.

THE PRIMARY THREAT FROM THESE STORMS IS SMALL HAIL. HAIL UP TO ONE
HALF INCH IN DIAMETER...IS POSSIBLE. IF YOU ARE OUTDOORS IN THE
VICINITY OF THESE STORMS...TAKE SHELTER NOW.
Special weather statement, Mar 13, 9:57 PM CST, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
957 PM CST SUN MAR 13 2005

ALZ035-140500-
CHILTON-
957 PM CST SUN MAR 13 2005

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR CHILTON COUNTY UNTIL
1100 PM CST...

...SMALL HAIL IS POSSIBLE FROM APPROACHING THUNDERSTORMS...

AT 957 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM OVER MAPLESVILLE...MOVING EAST AT 45 MPH.  ADDITIONAL
STORMS OVER THE NORTHERN PART OF CHILTON COUNTY...AND OTHER STORMS
IN BIBB AND PERRY COUNTIES WILL MOVE INTO CHILTON COUNTY AFTER
1030 PM CST.

THE THUNDERSTORMS WILL AFFECT AREAS IN AND NEAR MAPLESVILLE...
JEMISON...THORSBY...CLANTON...VERBENA AND INGRAM THROUGH 1100 PM CST.

THE PRIMARY THREAT FROM THESE STORMS IS SMALL HAIL. HAIL UP TO ONE
HALF INCH IN DIAMETER...IS POSSIBLE.

ALSO...FREQUENT LIGHTNING AND GUSTY WINDS UP TO 35 MPH MAY OCCUR
AS WELL.

MBS/91
Special weather statement, Mar 13, 10:00 PM CST, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1000 PM CST SUN MAR 13 2005

ALZ011>015-017>050-140500-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
1000 PM CST SUN MAR 13 2005

...SEVERE THUNDERSTORM WATCH #49 HAS EXPIRED...

SEVERE THUNDERSTORM WATCH #49 WAS ALLOWED TO EXPIRE.  THE SEVERE
THUNDERSTORMS THAT PROMPTED THE WATCH EARLIER TODAY HAVE WEAKENED.
HOWEVER, SOME STRONG THUNDERSTORMS ARE STILL POSSIBLE ACROSS
THE AREA THROUGH THE OVERNIGHT HOURS.

KH/99
Special weather statement, Mar 13, 10:21 PM CST, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1021 PM CST SUN MAR 13 2005

ALZ040-140500-
DALLAS-
1021 PM CST SUN MAR 13 2005

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR DALLAS COUNTY UNTIL
1100 PM CST...

...WINDS 35 TO 45 MILES AN HOUR ARE POSSIBLE FROM AN APPROACHING
LINE OF THUNDERSTORMS...

AT 1021 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS FROM PLANTERSVILLE TO ORRVILLE...MOVING EAST
AT 40 MPH.

THIS LINE OF THUNDERSTORMS WILL AFFECT AREAS IN AND NEAR SELMA AND
TYLER THROUGH 1100 PM CST.

THE PRIMARY THREAT FROM THESE STORMS IS STRONG GUSTY WINDS.
THESE WINDS CAN BREAK OFF SMALL TREE LIMBS...AND BLOW AROUND
UNSECURED OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS.

MBS/91

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 13, 6:24 PM CSTSevere Thunderstorm WarningBMXWinston36 min
Mar 13, 6:34 PM CSTSevere Thunderstorm WarningBMXGreene41 min
Mar 13, 6:47 PM CSTSevere Thunderstorm WarningBMXTuscaloosa61 min
Mar 13, 7:05 PM CSTSevere Thunderstorm WarningBMXHale44 min
Mar 13, 7:13 PM CSTSevere Thunderstorm WarningBMXBlount47 min
Mar 13, 7:14 PM CSTTornado WarningBMXPickens, Sumter31 min
Mar 13, 7:19 PM CSTTornado WarningBMXBlount41 min
Mar 13, 7:32 PM CSTSevere Thunderstorm WarningBMXJefferson28 min
Mar 13, 7:35 PM CSTTornado WarningBMXGreene40 min
Mar 13, 7:36 PM CSTTornado WarningBMXSt. Clair39 min
Mar 13, 7:38 PM CSTSevere Thunderstorm WarningBMXBibb67 min
Mar 13, 7:54 PM CSTSevere Thunderstorm WarningBMXLamar, Pickens36 min
Mar 13, 8:03 PM CSTSevere Thunderstorm WarningBMXHale43 min
Mar 13, 8:07 PM CSTTornado WarningBMXCalhoun41 min
Mar 13, 8:40 PM CSTTornado WarningBMXCleburne35 min
Mar 13, 8:56 PM CSTSevere Thunderstorm WarningBMXSumter49 min
Mar 13, 9:34 PM CSTSevere Thunderstorm WarningBMXHale26 min
Mar 13, 10:14 PM CSTTornado WarningBMXPickens31 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.